Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145

  [Search Papers]
1051. V. Popkov, M.E. Fouladvand and G.M. Schutz,
A Sufficient Criterion for Integrability of Stochastic Many-Body Dynamics and Quantum Spin Chains
J. Phys. A: Math. Gen. 35(2002), 7187-7204  [abstract]   
arXive.org link: hep-th/0205169 [ abs, src, ps, others], cited by
IPM/P-2002/032
 
1052. H. Fakhri,
Dirac Equation for A Spin-1/2 Charged Particle on the 2D Sphere S2 and the Hyperbolic Plane H2
J. Phys. A: Math. Gen. 35(2002), 6329-6337  [abstract]   
IPM/P-2002/031
 
1053. M. Alishahiha and A. Kumar,
PP-Waves from Nonlocal Theories
JHEP 09(2002), 031  [abstract]   
arXive.org link: hep-th/0207257 [ abs, src, ps, others], cited by
IPM/P-2002/030
 
1054. M. Alishahiha and M. Ghasemkhani,
Orbiting Membranes in M-Theory on AdS7 ×S4 Background
JHEP 08(2002), 046-1-12  [abstract]   
arXive.org link: hep-th/0206237 [ abs, src, ps, others], cited by
IPM/P-2002/024
 
1055. F. Capurro, R. Asgari, B. Davoudi, M. Polini and M.P. Tosi,
Pair Densities in A Two-Dimensional Electron Gas (Jellium) at Strong Coupling from Scattering Theory with Kukkonen-Overhauser Effective Interactions
Z. Naturforsch A 57(2002), 237-243  [abstract]   
IPM/P-2002/023
 
1056. H. Hakimi Pajouh and H. Abbasi,
Modulational Instability of the Electron Cyclotron Waves in An Adiabatic Wave-Particle Interaction
Problems of Atomic Science and Technology, Plasma Physics 7(2002), No. 4, 112-114  [abstract]   
IPM/P-2002/022
 
1057. A. Shirzad and F. Loran,
Gauge fixing in the chain-by-chain method
Int. J. Mod. Phys. A 17(2002), 4801-4808  [abstract]   
arXive.org link: hep-th/9912289 [ abs, src, ps, others], cited by
IPM/P-2002/019
 
1058. D. Kamani,
Spacetime Symmetries, T-Duality and Gauge Theory
Phys. Lett. B 541(2002), 406-410  [abstract]   
arXive.org link: hep-th/0205189 [ abs, src, ps, others], cited by
IPM/P-2002/014
 
1059. M. Alishahiha and Mohammad M. Sheikh Jabbari,
Strings in PP-Waves and Worldsheet Deconstruction
Phys. Lett. B 538(2002), 180-188  [abstract]   
arXive.org link: hep-th/0204174 [ abs, src, ps, others], cited by
IPM/P-2002/012
 
1060. M. Alishahiha and A. Kumar,
D-Brane Solutions from New Isometries of PP-Waves
Phys. Lett. B 542(2002), 130-136  [abstract]   
arXive.org link: hep-th/0205135 [ abs, src, ps, others], cited by
IPM/P-2002/009
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.